MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA STEMMED TIBIAL COMPONENT SIZE C RIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA STEMMED TIBIAL COMPONENT SIZE C RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Implant subsidence (4078)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Arthralgia (2355); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona posterior stabilized standard nitrided cemented femoral component catalog #: 42570605802 lot #: 65120662, persona posterior stabilized articular surface right 12mm catalog #: 42522400412 lot #: 64093960, persona cemented all-poly patella 32mm catalog #: 42540000032 lot #: 65299731.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address continued pain, instability and aseptic loosening and subsidence of the tibial component approximately three (3) years post-operatively.Clinical notes from the patient's initial procedure noted no intraoperative complications.Clinical notes from the patient's revision noted the tibial stem had subsided and migrated laterally with a defect laterally in the proximal tibia.The femoral component was found to be stable and was retained as well as the patella.No intraoperative complications were noted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: b5, h6.Medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address continued pain, instability, and subsidence of the tibial component approximately three (3) years post-operatively.Clinical notes from the patient's initial procedure noted no intraoperative complications.Clinical notes from the patient's revision noted the tibial stem had subsided and migrated laterally with a defect laterally in the proximal tibia.The femoral component was found to be stable and was retained as well as the patella.No intraoperative complications were noted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The product was evaluated through manufacturing review and medical records confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA STEMMED TIBIAL COMPONENT SIZE C RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22841229
Report Number3007963827-2025-00323
Device Sequence Number9580827
Product Code MBH
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532006402
Device Lot Number64093960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer11/13/2025
05/28/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date11/21/2025
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight291 LB
Patient RaceBlack Or African American